Late-onset isavuconazole-induced liver injury

Felix Bongomin, Isabel Rodriguez-goncer, Carol Lorden, Akaninyene Otu, Rohit Bazaz

Research output: Contribution to journalArticlepeer-review

Abstract

Antifungal agents account for approximately 3% of Drug-Induced Liver Injury (DILI) cases. Isavuconazole is a novel triazole, and experience with long-term use of it is lacking. We report a case of late-onset DILI occurring after 11 months of isavuconazole therapy in a 55-year old man of Angolan descent on long-term antifungal therapy for the management of chronic pulmonary aspergillosis complicating previously treated pulmonary tuberculosis. The DILI could be described as idiosyncratic as it was not associated with high isavuconazole serum levels and his liver function tests returned to normal following treatment discontinuation.
Original languageEnglish
Pages (from-to)11-13
JournalMedical Mycology Case Reports
Volume22
Early online date19 Jul 2018
DOIs
Publication statusPublished - Dec 2018

Keywords

  • Isavuconazole
  • Chronic pulmonary aspergillosis
  • Drug-induced liver injury
  • Late-onset

Fingerprint

Dive into the research topics of 'Late-onset isavuconazole-induced liver injury'. Together they form a unique fingerprint.

Cite this